Filtros : "Numerical Functional Analysis and Optimization" Limpar

Filtros



Refine with date range


  • Source: Numerical Functional Analysis and Optimization. Unidade: ICMC

    Subjects: ANÁLISE FUNCIONAL, OPERADORES INTEGRAIS, EQUAÇÕES INTEGRAIS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AZEVEDO, D; MENEGATTO, Valdir Antônio. Decay of singular values of power series kernels on the sphere. Numerical Functional Analysis and Optimization, Philadelphia, Taylor and Francis, v. 37, n. 4, p. 440-458, 2016. Disponível em: < http://dx.doi.org/10.1080/01630563.2015.1136890 > DOI: 10.1080/01630563.2015.1136890.
    • APA

      Azevedo, D., & Menegatto, V. A. (2016). Decay of singular values of power series kernels on the sphere. Numerical Functional Analysis and Optimization, 37( 4), 440-458. doi:10.1080/01630563.2015.1136890
    • NLM

      Azevedo D, Menegatto VA. Decay of singular values of power series kernels on the sphere [Internet]. Numerical Functional Analysis and Optimization. 2016 ; 37( 4): 440-458.Available from: http://dx.doi.org/10.1080/01630563.2015.1136890
    • Vancouver

      Azevedo D, Menegatto VA. Decay of singular values of power series kernels on the sphere [Internet]. Numerical Functional Analysis and Optimization. 2016 ; 37( 4): 440-458.Available from: http://dx.doi.org/10.1080/01630563.2015.1136890
  • Source: Numerical Functional Analysis and Optimization. Unidade: ICMC

    Assunto: ANÁLISE FUNCIONAL

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      JORDÃO, T; MENEGATTO, Valdir Antônio. Reproducing properties of differentiable Mercer-like kernels on the sphere. Numerical Functional Analysis and Optimization, Philadelphia, Taylor & Francis, v. 33, n. 10, p. 1221-1243, 2012. Disponível em: < http://dx.doi.org/10.1080/01630563.2012.660590 > DOI: 10.1080/01630563.2012.660590.
    • APA

      Jordão, T., & Menegatto, V. A. (2012). Reproducing properties of differentiable Mercer-like kernels on the sphere. Numerical Functional Analysis and Optimization, 33( 10), 1221-1243. doi:10.1080/01630563.2012.660590
    • NLM

      Jordão T, Menegatto VA. Reproducing properties of differentiable Mercer-like kernels on the sphere [Internet]. Numerical Functional Analysis and Optimization. 2012 ; 33( 10): 1221-1243.Available from: http://dx.doi.org/10.1080/01630563.2012.660590
    • Vancouver

      Jordão T, Menegatto VA. Reproducing properties of differentiable Mercer-like kernels on the sphere [Internet]. Numerical Functional Analysis and Optimization. 2012 ; 33( 10): 1221-1243.Available from: http://dx.doi.org/10.1080/01630563.2012.660590
  • Source: Numerical Functional Analysis and Optimization. Unidade: ICMC

    Assunto: ANÁLISE FUNCIONAL

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MENEGATTO, Valdir Antônio; PIANTELLA, Ana Carla. Old and new on the Laplace-Beltrami derivative. Numerical Functional Analysis and Optimization, London, Taylor & Francis, v. 32, n. 3, p. 309-341, 2011. Disponível em: < http://dx.doi.org/10.1080/01630563.2010.536285 > DOI: 10.1080/01630563.2010.536285.
    • APA

      Menegatto, V. A., & Piantella, A. C. (2011). Old and new on the Laplace-Beltrami derivative. Numerical Functional Analysis and Optimization, 32( 3), 309-341. doi:10.1080/01630563.2010.536285
    • NLM

      Menegatto VA, Piantella AC. Old and new on the Laplace-Beltrami derivative [Internet]. Numerical Functional Analysis and Optimization. 2011 ; 32( 3): 309-341.Available from: http://dx.doi.org/10.1080/01630563.2010.536285
    • Vancouver

      Menegatto VA, Piantella AC. Old and new on the Laplace-Beltrami derivative [Internet]. Numerical Functional Analysis and Optimization. 2011 ; 32( 3): 309-341.Available from: http://dx.doi.org/10.1080/01630563.2010.536285
  • Source: Numerical Functional Analysis and Optimization. Unidade: ICMC

    Assunto: ANÁLISE FUNCIONAL

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MENEGATTO, Valdir Antônio; PIANTELLA, Ana Carla. Convergence for summation methods with multipliers on the sphere. Numerical Functional Analysis and Optimization, Philadelphia, Taylor & Francis, v. 31, n. 6, p. 738-753, 2010. Disponível em: < http://dx.doi.org/10.1080/01630563.2010.494486 > DOI: 10.1080/01630563.2010.494486.
    • APA

      Menegatto, V. A., & Piantella, A. C. (2010). Convergence for summation methods with multipliers on the sphere. Numerical Functional Analysis and Optimization, 31( 6), 738-753. doi:10.1080/01630563.2010.494486
    • NLM

      Menegatto VA, Piantella AC. Convergence for summation methods with multipliers on the sphere [Internet]. Numerical Functional Analysis and Optimization. 2010 ; 31( 6): 738-753.Available from: http://dx.doi.org/10.1080/01630563.2010.494486
    • Vancouver

      Menegatto VA, Piantella AC. Convergence for summation methods with multipliers on the sphere [Internet]. Numerical Functional Analysis and Optimization. 2010 ; 31( 6): 738-753.Available from: http://dx.doi.org/10.1080/01630563.2010.494486
  • Source: Numerical Functional Analysis and Optimization. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CARVALHO, Alexandre Nolasco de; PISKAREV, Sergey. A general approximation scheme for attractors of abstract parabolic problems. Numerical Functional Analysis and Optimization, New York, v. 27, n. 7-8, p. 785-829, 2006. Disponível em: < http://www.informaworld.com/smpp/content~content=a759236859~db=jour~order=page >.
    • APA

      Carvalho, A. N. de, & Piskarev, S. (2006). A general approximation scheme for attractors of abstract parabolic problems. Numerical Functional Analysis and Optimization, 27( 7-8), 785-829. Recuperado de http://www.informaworld.com/smpp/content~content=a759236859~db=jour~order=page
    • NLM

      Carvalho AN de, Piskarev S. A general approximation scheme for attractors of abstract parabolic problems [Internet]. Numerical Functional Analysis and Optimization. 2006 ; 27( 7-8): 785-829.Available from: http://www.informaworld.com/smpp/content~content=a759236859~db=jour~order=page
    • Vancouver

      Carvalho AN de, Piskarev S. A general approximation scheme for attractors of abstract parabolic problems [Internet]. Numerical Functional Analysis and Optimization. 2006 ; 27( 7-8): 785-829.Available from: http://www.informaworld.com/smpp/content~content=a759236859~db=jour~order=page
  • Source: Numerical Functional Analysis and Optimization. Unidade: ICMC

    Assunto: FUNÇÕES ESPECIAIS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MENEGATTO, Valdir Antônio; PERON, A P. Generalized interpolation on spheres using positive definite and related functions. Numerical Functional Analysis and Optimization[S.l.], v. 18, n. 1-2, p. 189-200, 1997. DOI: 10.1080/01630569708816753.
    • APA

      Menegatto, V. A., & Peron, A. P. (1997). Generalized interpolation on spheres using positive definite and related functions. Numerical Functional Analysis and Optimization, 18( 1-2), 189-200. doi:10.1080/01630569708816753
    • NLM

      Menegatto VA, Peron AP. Generalized interpolation on spheres using positive definite and related functions. Numerical Functional Analysis and Optimization. 1997 ; 18( 1-2): 189-200.
    • Vancouver

      Menegatto VA, Peron AP. Generalized interpolation on spheres using positive definite and related functions. Numerical Functional Analysis and Optimization. 1997 ; 18( 1-2): 189-200.
  • Source: Numerical Functional Analysis and Optimization. Unidade: ICMC

    Assunto: FUNÇÕES ESPECIAIS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MENEGATTO, Valdir Antônio. Approximation by spherical convolution. Numerical Functional Analysis and Optimization[S.l.], v. 18, n. 8-10, p. 995-1012, 1997. DOI: 10.1080/01630569708816805.
    • APA

      Menegatto, V. A. (1997). Approximation by spherical convolution. Numerical Functional Analysis and Optimization, 18( 8-10), 995-1012. doi:10.1080/01630569708816805
    • NLM

      Menegatto VA. Approximation by spherical convolution. Numerical Functional Analysis and Optimization. 1997 ; 18( 8-10): 995-1012.
    • Vancouver

      Menegatto VA. Approximation by spherical convolution. Numerical Functional Analysis and Optimization. 1997 ; 18( 8-10): 995-1012.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020